# SDR AALA20100930TUL16

- Difficulty date: September 30, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N615AM
- Make and model: Boeing 757223
- Aircraft serial: 24491
- Aircraft time: 65,968 hours, 23,022 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS HEAVY CORROSION AT SKIN LAP JUST ABOVE LEFT HAND AUXILIARY POWER UNIT DOOR STATION 1885.20.  INSTALLED DOUBLER PER SRM 51-70-13-OG AND EA B757-53-013305.
